# SDR DALA2024012200913

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION AILERON HINGE PINS ON RH WING (5 EA). CORRECTIVE ACTION: REPLACED HINGE PINS (5 EA) OF AILERON ON RH WING PER AMDS CARD 5760-1010S-RT. (0165547)
